# SDR C1HA200795024

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1130 FLOORBEAM AT LOWER FORWARD FLANGE HAS CORROSION (RBL-10).  FOUND CORROSION OUT LIMITS, CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLERS, ANGLE, RADIUS FILLER AND STRAP REPAIRS TREATED AND PRIMED IAW B727 SRM 51-10-2, 53-10-1, 53-10-8 AND 51-30-2 FIG 1.
